# SDR CA071102010

- Difficulty date: October 17, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1,069 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Sensor
- Condition: False Indication
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

(CAN) AIRCRAFT WAS ALREADY UNDER MEL 52-10-05 DUE FORWARD BAGGAGE DOOR GIVES A FALSE (OPEN) INDICATION IN THE COCKPIT.  AIRCRAFT COULD FLY PRESSURIZED BUT PRESSURIZATION SYSTEM MUST BE CONTROL IN MANUAL MODE.  AIRCRAFT SUFFERED A DEPRESSURIZATION AT 20,000 FT.  ALL SYSTEM CHECK AND NO FAULT WAS FOUND IN MANUAL AND AFTER DOOR SENSOR WAS REPAIR SYSTEM WORK ALSO IN AUTO MODE.  STILL UNDER INVESTIGATION. (TC NR 20071102010)
